# SDR SIMA200934203

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 23,104 hours, 22,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145223056003
- Condition: Dented
- Location: Fuselage
- Part time: 23,104 hours, 22,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT SYR THE AIRCRAFT WAS HIT BY A BELT LOADER NEAR THE CARGO DOOR.  THE GASH WAS APPROXIMATELY 8 INCHES LONG LOCATED AT THE REAR FUSELAGE BETWEEN FRAMES 65 AND 67, BETWEEN STRINGERS 17L AND 21L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE AIRCRAFT WAS FERRIED TO MQT FOR REPAIRS.  THE DAMAGE WAS REPAIRED WITH DOUBLER IAW AEAI EO-EM-53MR-1436.  THE AIRCRAFT WAS RETURNED TO SERVICE.
